# SDR 2007UALA04677

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 36,564 hours, 4,386 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 4A EMERGENCY EVACUATION LIGHT INOP.   REPLACED LIGHT.
